Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 98, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 3, 2007, 12:14 PM CDT for Henderson County, Kaufman County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 3, 2007, 12:14 PM CDT (17:14 UTC)
- Expired
- May 3, 2007, 3:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Henderson County, TX, Kaufman County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 117 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -279 J/kg
- Mixed-layer LCL
- 1018 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 031718
FFWFWD
TXC213-257-032015-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1214 PM CDT THU MAY 3 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN HENDERSON COUNTY IN NORTHEAST TEXAS...
* UNTIL 315 PM CDT
* AT 1212 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGIST CONTINUE
TO INDICATE VERY HEAVY RAIN FROM KEMP...TO GUN BARREL CITY AND
CEDAR CREEK LAKE...TO NEAR EUSTACE AND MALAKOFF. ALL ACTIVITY WAS
MOVING NORTHEAST AT 25 TO 30 MPH.
THIS AREA WILL CONTINUE TO SEE BETWEEN ONE AND THREE INCHES OF
RAINFALL THE NEXT SEVERAL HOURS...WITH LOCALLY HIGHER AMOUNTS.
DUE TO PREVIOUS HEAVY RAINFALL THE PAST WEEK...ANY ADDITIONAL
HEAVY RAINFALL WILL LIKELY RUN OFF AND RESULT IN LOCALIZED
FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOOL...
SEVEN POINTS...MABANK...KEMP...GUN BARREL CITY AND ENCHANTED OAKS
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.
LAT...LON 3226 9627 3232 9632 3231 9633 3233 9639
3237 9641 3262 9617 3267 9612 3267 9609
3236 9608 3235 9599 3219 9613
$$4 follow-up statements
000
WGUS74 KFWD 031758
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1257 PM CDT THU MAY 3 2007
TXC213-257-032015-
KAUFMAN TX-HENDERSON TX-
1257 PM CDT THU MAY 3 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHWESTERN HENDERSON AND SOUTHEASTERN KAUFMAN COUNTIES...
AT 1251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A CLUSTER OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN TO
BETWEEN 1 AND 2 INCHES PER HOUR. ANOTHER BATCH OF ACTIVITY WAS NOW
BEGINNING TO MOVE NORTHEAST INTO THE WARNING AREA.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KEMP
AND MABANK
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.
LAT...LON 3226 9627 3232 9632 3231 9633 3233 9639
3237 9641 3262 9617 3267 9612 3267 9609
3236 9608 3235 9599 3219 9613
$$000
WGUS74 KFWD 031851
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
149 PM CDT THU MAY 3 2007
TXC213-257-032015-
KAUFMAN TX-HENDERSON TX-
149 PM CDT THU MAY 3 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHWESTERN HENDERSON AND SOUTHEASTERN KAUFMAN COUNTIES...
AT 144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES WEST OF CANTON TO 11
MILES EAST OF ENNIS...MOVING NORTHEAST AT 20 MPH.
THESE THUNDERSTORMS WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY...COMBINING WITH PREVIOUS
FROM YESTERDAY AND EARLIER TODAY TO CAUSE LOW WATER CROSSINGS AND
OTHER FLOOD PRONE AREAS TO REMAIN HAZARDOUS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3226 9627 3232 9632 3231 9633 3233 9639
3242 9645 3262 9617 3267 9612 3267 9609
3236 9608 3235 9599 3226 9615
$$000
WGUS74 KFWD 031955
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
254 PM CDT THU MAY 3 2007
TXC213-257-032015-
KAUFMAN TX-HENDERSON TX-
254 PM CDT THU MAY 3 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHWESTERN HENDERSON AND SOUTHEASTERN KAUFMAN COUNTIES...
AT 253 PM CDT...HEAVY RAIN HAD MOVED EAST OF THE AREA...BUT SOME
RESIDUAL FLOODING IS LIKELY DUE TO THE SATURATED SOILS AND HEAVY
RAIN DURING THE DAY. CONDITIONS SHOULD IMPROVE THIS AFTERNOON...AND
THE WARNING WILL LIKELY BE ALLOWED TO EXPIRE AT 315 PM.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3226 9627 3232 9632 3231 9633 3233 9639
3242 9645 3262 9617 3267 9612 3267 9609
3236 9608 3235 9599 3226 9615
$$000
WGUS74 KFWD 032012
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
312 PM CDT THU MAY 3 2007
TXC213-257-032022-
KAUFMAN TX-HENDERSON TX-
312 PM CDT THU MAY 3 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT 315 PM CDT FOR NORTHWESTERN
HENDERSON AND SOUTHEASTERN KAUFMAN COUNTIES...
A FEW AREAS MAY HAVE MINOR FLOODING OF LOW WATER CROSSINGS AND OTHER
FLOOD PRONE AREAS. EXERCISE CAUTION WHEN APPROACHING THESE PLACES.
CONDITIONS WILL CONTINUE TO IMPROVE THIS AFTERNOON.
LAT...LON 3226 9627 3232 9632 3231 9633 3233 9639
3242 9645 3262 9617 3267 9612 3267 9609
3236 9608 3235 9599 3226 9615
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 3, 10:46 AM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, May 3, 10:46 AM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1046 AM CDT THU MAY 3 2007 .UPDATE...CURRENT FORECAST IS IN GOOD SHAPE AND ONLY MADE SOME MINOR ADJUSTMENTS TO POP GRIDS FOR ONGOING ACTIVITY. WATER VAPOR SHOWS UPPER LOW MOVING ACROSS NORTH TEXAS THIS MORNING...WITH ONE ADDITIONAL AREA OF ENHANCED VORTICITY YET TO CROSS THE AREA. VISIBLE IMAGERY SHOWS ABUNDANT SUNSHINE ACROSS THE WESTERN ZONES AND ATMOSPHERE IS UNSTABLE. THINK BEST CHANCES FOR PRECIP WILL REMAIN ACROSS THE EASTERN HALF OF THE CWA...MAINLY EAST OF I35...BUT WILL LEAVE IN 20/30 POPS FOR THE WESTERN HALF OF THE CWA UNTIL UPPER LOW CROSSES THE REGION. SCATTERED CONVECTION ONGOING ACROSS THE SOUTHEASTERN CWA...SOME HAS BEEN MARGINALLY SEVERE. WILL LEAVE CURRENT FLOOD WATCH INTACT UNTIL EXPIRATION AT 4 PM. HAIL WILL BE THE MAIN THREAT WITH TODAYS STORMS. DUNN && .PREV DISCUSSION... /ISSUED 650 AM CDT THU MAY 3 2007/ TEMPORARILY CLEARING OF THE MID LEVEL CLOUD DECK WILL GIVE WAY TO SOME MVFR CEILINGS AND VISIBILITIES THIS MORNING ACROSS ALL TAF SITES. WACO MAY EVEN FALL BELOW 1000 FT FOR A SHORT TIME. CEILINGS SHOULD LIFT TO AROUND 5000 BY MIDDAY AND REMAIN VFR THROUGH THE EVENING. MVFR CEILINGS AND VISIBILITIES WILL MOST LIKELY RETURN TO ALL TAF SITES BEFORE SUNRISE FRIDAY. A SOUTH WIND WILL PREVAIL AT ALL TAF SITES BETWEEN 7 AND 11 KNOTS. LIFT ASSOCIATED WITH PASSING SHORT WAVE WILL YIELD SCATTERED SHOWERS AND THUNDERSTORMS TODAY. IT APPEARS THAT THE BEST CHANCE OF STORMS AT THE TAF SITES WILL FROM EARLY TO MID AFTERNOON. HOWEVER...STORMS SHOULD BE WIDELY SCATTERED SO WILL NOT INCLUDE A PREVAILING GROUP IN THIS TAF PACKAGE. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 67 88 70 88 / 30 20 0 0 0 WACO, TX 79 67 89 70 89 / 50 10 0 0 0 PARIS, TX 74 64 85 67 87 / 70 20 0 0 0 DENTON, TX 77 65 88 70 87 / 20 20 0 0 0 MCKINNEY, TX 76 64 87 69 88 / 40 20 0 0 0 DALLAS, TX 77 67 88 71 88 / 40 20 0 0 0 TERRELL, TX 76 67 87 69 88 / 60 20 0 0 0 CORSICANA, TX 76 68 87 70 88 / 70 20 0 0 0 TEMPLE, TX 80 69 89 70 89 / 50 10 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ135-146>148-158>162-174-175. && 92/91/79
Hazardous weather outlook, May 3, 7:40 AM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 740 AM CDT WED MAY 3 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 740 AM CDT WED MAY 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM...ALONG AND SOUTHEAST OF A CORSICANA...WACO...TO KILLEEN LINE. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS TODAY. THE WIND THREAT TODAY WILL NOT BE AS HIGH AS IT WAS ON WEDNESDAY. HOWEVER...A FEW STORMS MAY REACH SEVERE LIMITS WITH HAIL UP TO ONE INCH IN DIAMETER. HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE TODAY... ESPECIALLY ACROSS THE SOUTHEAST SECTIONS OF NORTH TEXAS. THUNDERSTORM CHANCES WILL DIMINISH FROM WEST TO EAST THROUGH THE DAY AS THE UPPER LEVEL DISTURBANCE MOVES TOWARD SOUTHEAST OKLAHOMA. .DAYS TWO THROUGH SEVEN... LOW THUNDERSTORM CHANCES WILL RETURN TO NORTH TEXAS SUNDAY THROUGH WEDNESDAY WHEN ANOTHER LOW PRESSURE SYSTEM APPROACHES THE REGION. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION IS POSSIBLE ACROSS ALL OF NORTH TEXAS THROUGH THE AFTERNOON.
In the hours before
Special weather statement, May 3, 9:47 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 947 AM CDT THU MAY 3 2007 TXZ121-031515- KAUFMAN TX- 947 AM CDT THU MAY 3 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... KAUFMAN COUNTY AT 947 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF KAUFMAN...MOVING NORTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE COTTONWOOD...GRAYS PRAIRIE...KAUFMAN AND TERRELL. FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY RAINFALL...AND PEA TO MARBLE-SIZED HAIL CAN BE EXPECTED FROM THIS STORM. LAT...LON 3253 9655 3238 9643 3258 9606 3279 9628 05/
Special weather statement, May 3, 10:02 AM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1002 AM CDT THU MAY 3 2007
TXZ135-031530-
HENDERSON TX-
1002 AM CDT THU MAY 3 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN HENDERSON COUNTY
AT 1002 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG TO SEVERE THUNDERSTORM 8 MILES SOUTH OF ENNIS...MOVING
NORTHEAST AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ENCHANTED OAKS...EUSTACE...
GUN BARREL CITY...SEVEN POINTS...TOOL AND CEDAR CREEK LAKE.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND
PEA-MARBLE SIZED HAIL CAN BE EXPECTED FROM THIS STORM...AS IT MOVES
INTO THE ADVISORY AREA.
IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.
LAT...LON 3229 9629 3232 9630 3232 9634 3235 9641
3235 9602 3235 9595 3235 9586 3219 9616
05/Local storm report, May 3, 10:06 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1006 AM CDT THU MAY 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 AM HAIL MILFORD 32.12N 96.95W
05/03/2007 E0.75 INCH ELLIS TX LAW ENFORCEMENT
UP TO PENNY SIZE HAIL REPORTED NEAR MILFORD.Local storm report, May 3, 10:45 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1045 AM CDT THU MAY 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 AM FLASH FLOOD ENNIS 32.34N 96.63W
05/03/2007 ELLIS TX TRAINED SPOTTER
1 OF RAIN...MINOR STREET FLOODING ACROSS SOUTHEAST
ELLIS.Special weather statement, May 3, 11:19 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1119 AM CDT THU MAY 3 2007 TXZ145-146-031645- NAVARRO TX-HILL TX- 1119 AM CDT THU MAY 3 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN HILL COUNTY WESTERN NAVARRO COUNTY AT 1119 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORM FROM 5 MILES NORTHEAST OF WEST...TO NEAR BLOOMING GROVE...TO RISE...MOVING NORTHEAST AT 25 MPH. CITIES IN THE PATH OF THIS LINE OF STORMS INCLUDE BARRY...BLOOMING GROVE...CORSICANA...DAWSON AND HUBBARD. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL... AND PEA TO MARBLE-SIZED HAIL CAN BE EXPECTED WITH THE STRONGEST STORMS WITHIN THIS LINE. LAT...LON 3186 9702 3178 9693 3208 9632 3226 9660 05/
Special weather statement, May 3, 12:08 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1208 PM CDT THU MAY 3 2007 TXZ121-122-135-145-146-031815- VAN ZANDT TX-KAUFMAN TX-HENDERSON TX-NAVARRO TX-HILL TX- 1208 PM CDT THU MAY 3 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN HILL COUNTY SOUTHEASTERN KAUFMAN COUNTY NAVARRO COUNTY NORTHWESTERN HENDERSON COUNTY SOUTHWESTERN VAN ZANDT COUNTY AT 1208 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 8 MILES EAST OF WEST...TO 10 MILES WEST OF CORSICANA...TO NEAR CEDAR CREEK LAKE AND GUN BARREL CITY...MOVING NORTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BARRY...BLOOMING GROVE... CORSICANA...DAWSON...ENCHANTED OAKS...GRAYS PRAIRIE...GUN BARREL CITY...KEMP...MABANK...SEVEN POINTS...TOOL AND PURTIS CREEK STATE PARK. PEA TO MARBLE-SIZED HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE THUNDERSTORMS. IF ANY OF THIS STORM ACTIVITY INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3186 9699 3173 9692 3238 9590 3270 9614
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:02 PM CDT | Flash Flood Warning | FWD | McLennan | 4 hr |
| May 2, 7:06 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 69 min |
| May 2, 7:09 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 41 min |
| May 2, 7:14 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Rains, Van Zandt | 91 min |
| May 2, 7:23 PM CDT | Flash Flood Warning | FWD | Collin, Denton | 4 hr |
| May 2, 7:25 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Navarro | 50 min |
| May 2, 7:31 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 74 min |
| May 2, 7:46 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 89 min |
| May 2, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 57 min |
| May 2, 7:55 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Rockwall | 50 min |
| May 2, 7:57 PM CDT | Severe Thunderstorm Warning | FWD | Henderson | 63 min |
| May 2, 8:11 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 39 min |
| May 2, 8:37 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 53 min |
| May 2, 8:42 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Rains, Van Zandt | 63 min |
| May 2, 8:50 PM CDT | Special Weather Statement | FWD | Falls, McLennan | 25 min |
| May 2, 9:26 PM CDT | Special Weather Statement | FWD | Limestone, Robertson | 34 min |
| May 2, 10:01 PM CDT | Flash Flood Warning | FWD | Robertson | 3 hr |
| May 2, 10:20 PM CDT | Flash Flood Warning | FWD | Leon | 3 hr |
| May 3, 7:50 AM CDT | Special Weather Statement | FWD | Hill, Navarro | 25 min |
| May 3, 8:12 AM CDT | Special Weather Statement | FWD | Kaufman | 33 min |
| May 3, 8:48 AM CDT | Special Weather Statement | FWD | Robertson | 27 min |
| May 3, 8:50 AM CDT | Special Weather Statement | FWD | Hill, Navarro | 40 min |
| May 3, 9:04 AM CDT | Special Weather Statement | FWD | Rains, Van Zandt | 26 min |
| May 3, 9:20 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 55 min |
| May 3, 9:30 AM CDT | Special Weather Statement | FWD | Henderson | 30 min |
| May 3, 9:47 AM CDT | Special Weather Statement | FWD | Kaufman | 28 min |
| May 3, 10:02 AM CDT | Special Weather Statement | FWD | Henderson | 28 min |
| May 3, 11:19 AM CDT | Special Weather Statement | FWD | Navarro | 26 min |
| May 3, 11:32 AM CDT | Flash Flood Warning | FWD | Hill, Navarro | 3 hr |
| May 3, 12:08 PM CDT | Special Weather Statement | FWD | Navarro | 67 min |
| May 3, 1:00 PM CDT | Special Weather Statement | FWD | Anderson | 30 min |
| May 3, 1:33 PM CDT | Special Weather Statement | FWD | Anderson | 27 min |
| May 3, 2:30 PM CDT | Flash Flood Warning | FWD | Van Zandt | 3 hr |
| May 3, 2:32 PM CDT | Flash Flood Warning | FWD | Navarro | 118 min |
| May 3, 5:38 PM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 37 min |
| May 3, 5:50 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 55 min |
| May 3, 6:08 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 67 min |
| May 3, 6:12 PM CDT | Special Weather Statement | FWD | Johnson | 33 min |
| May 3, 6:19 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 56 min |
| May 3, 6:42 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 63 min |
| May 3, 6:48 PM CDT | Special Weather Statement | FWD | Collin | 57 min |
| May 3, 6:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 64 min |
| May 3, 6:59 PM CDT | Tornado Warning | FWD | Hill | 46 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.